# SDR GAIA05017OP

- Difficulty date: April 8, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- Engine: Pwa JT8D9A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND L-1 DOOR AND COCKPIT ENTRY DOOR EMERGENCY BATTERY PACKS DRAINED TO DIM ILLUMINATION.  REPLACED BATTERY PACKS (2 EA).  OPERATED EMERGENCY LIGHT SYSTEM AND FOUND OPERATING NORMALLY.  OK FOR SUBSEQUENT FLIGHT.  AIRCRAFT WAS RETURNED TO SERVICE. (K)
